# SDR FDEA201303300692

- Difficulty date: March 30, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD FLAP LT WING BETWEEN STA 565 -600 HAS ELONGATED HOLE.  A REPAIR WAS ACCOMPLISHED IAW EA 757-5753 -16 -F4116, REV-.  MAJOR REPAIR.
